# SDR QXEA0100768

- Difficulty date: May 6, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - VERTICAL STABILIZER LEFT-HAND SIDE ABOVE TAIL CONE HAS LOOSE RIVETS.  INSTALLED FASTENERS IAW FOKKER SRM 51-32-04 AND HORIZON AIR EA 4-55-289.
